Anyone familiar with Zoloft

quesI have a question:

Anyone familiar with Zoloft or other SSRIs?

I started taking Zoloft 50mg this week.  I take it right before bed.  My doctor mentioned that I might feel a bit medicine-y for a few days but that I should level out.  I’ve noticed that I can’t sleep through the night,  and I think the extra sleepy-ness doesn’t help.

Anyone else have similar symptoms?

Did they go away?

Like seriously, I feel like I’m in a fog.  I think I might try to switch to taking my dose in the AM.

Advertisements

5 thoughts on “Anyone familiar with Zoloft

  1. Hi again John,
    I was on Zoloft for a couple years, and have been on SSRIs for the better part of two decades now. Many side-effects will lessen or vanish with time, although each person is different. Your body is adjusting to the medication, as your doctor indicated. Now, that doesn’t mean that it is a sure thing. Meds can affect us all in different ways, as I said before. Switching to the A.M. is a good idea, just be very careful driving or doing anything where inattention or drowsiness could be a danger. Most likely this will pass shortly. If not, let your doctor know. There are other medications, but Zoloft is one of the “go-to” drugs of choice.

    Also, while it is good to stay informed about potential med side-effects, be careful that you don’t placebo-effect yourself into a side-effect. I hope that makes sense. Good luck, and I hope you adjust quickly. If you still feel like you are dragging in another week or two, let your doctor know. It may be that a different med is a better fit. But do give this one a fair shake.

    Liked by 2 people

  2. I have taken generic Lexapro (SSRI) for anxiety & mild depression for several years with astounding results. It caused excessive sleepiness for the first week or two, strange yawning and vivid dreams and that’s about it, but it did go away within a couple of weeks.I would definitely try switching up when you take it. Most people have to take my med during the day, but I have to take out at night.

    Give it a shot while your body adjusts because the side effects should go away pretty soon. If the side effects outweigh the benefits you might just need to try a different medication. Good luck! And bravo to you for taking care of your mental health. Deconverting is a taxing process, as you’ve seen. 🙂

    Liked by 2 people

  3. I take Effexor … In the morning may be better, for sure. I would give it two weeks and then if you are not feeling better and by that I mean more ‘normal’ see about switching meds. Hope it works … You will feel better.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s